MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, RETRACTING NEEDLE; SYRINGE AND NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, RETRACTING NEEDLE; SYRINGE AND NEEDLE
Catalog Number 305311
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd integra¿ syringe, retracting needle "leaked and didn't retract".No serious injury or medical intervention.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other; device single use?: no; device returned to manufacture: no.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.A device history record review was completed.No issues related to these complaints were recorded while producing these batches.No quality notifications were written for this batch, nor for the associated assembly batch.
 
Event or Problem Description
It was reported that bd integra syringe, retracting needle "leaked and didn't retract".No serious injury or medical intervention.

Brand Name
BD INTEGRA¿ SYRINGE, RETRACTING NEEDLE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7694571
Report Number1911916-2018-00379
Device Sequence Number600860
Product Code MEG
UDI-Device Identifier00382903053117
UDI-Public00382903053117
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2021
Device Catalogue Number305311
Device Lot Number7027899
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer06/22/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;